# SDR SWAA980079

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACKS AT BS 1011, S4R AND 988, S4R, AT BS 491, S14R, AT BS 727+11, S4L, AT BS 727B+1, S4L, AT BS 767+4 AT S4L, AT BS 797+4, S4L, AT BS 870 TO 875, S24R, AND AT BS 932, AT S4R.  REPAIRED PER BOEING SRM.
